Translator Disclaimer
2004 Triangulations of 3–dimensional pseudomanifolds with an application to state-sum invariants
Markus Banagl, Greg Friedman
Algebr. Geom. Topol. 4(1): 521-542 (2004). DOI: 10.2140/agt.2004.4.521

Abstract

We demonstrate the triangulability of compact 3–dimensional topological pseudomanifolds and study the properties of such triangulations, including the Hauptvermutung and relations by Alexander star moves and Pachner bistellar moves. We also provide an application to state-sum invariants of 3–dimensional topological pseudomanifolds.

Citation

Download Citation

Markus Banagl. Greg Friedman. "Triangulations of 3–dimensional pseudomanifolds with an application to state-sum invariants." Algebr. Geom. Topol. 4 (1) 521 - 542, 2004. https://doi.org/10.2140/agt.2004.4.521

Information

Received: 10 May 2004; Accepted: 29 June 2004; Published: 2004
First available in Project Euclid: 21 December 2017

zbMATH: 1067.57019
MathSciNet: MR2077675
Digital Object Identifier: 10.2140/agt.2004.4.521

Subjects:
Primary: 57Q15, 57Q25
Secondary: 57M27, 57N80

Rights: Copyright © 2004 Mathematical Sciences Publishers

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.4 • No. 1 • 2004
MSP
Back to Top